MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA LP POLYAXIAL SCREW 6.5 X 50MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-SWITZERLAND XIA LP POLYAXIAL SCREW 6.5 X 50MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 03821650
Medical Device Problem Codes Material Disintegration (1177); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; operation is completed, nailing when installing a great nail screw rod from the tail out.
 
Event or Problem Description

Brand Name
XIA LP POLYAXIAL SCREW 6.5 X 50MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6755491
Report Number3005525032-2017-00085
Device Sequence Number1541095
Product Code KWQ
UDI-Device Identifier04546540149251
UDI-Public(01)04546540149251
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K060361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number03821650
Device Catalogue Number03821650
Device Lot NumberB63251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2017
Initial Date Received by Manufacturer 07/04/2017
Supplement Date Received by Manufacturer07/04/2017
Initial Report FDA Received Date07/31/2017
Supplement Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1